# SDR AU961190

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182M
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0713608
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FORWARD DOORPOST BULKHEAD CRACKED IN BEND RELIEF NOTCH - FOUND DURING INSPECTION IAW  AD/CESSNA180/75
